A new compactification of the moduli space of curves
Compositio Mathematica, Volume 78 (1991) no. 3, p. 297-313
@article{CM_1991__78_3_297_0,
     author = {Schubert, David},
     title = {A new compactification of the moduli space of curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {3},
     year = {1991},
     pages = {297-313},
     zbl = {0735.14022},
     mrnumber = {1106299},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_3_297_0}
}
Schubert, David. A new compactification of the moduli space of curves. Compositio Mathematica, Volume 78 (1991) no. 3, pp. 297-313. http://www.numdam.org/item/CM_1991__78_3_297_0/

[G] Gieseker, D., Lectures on the Moduli of Curves. Tata Institute, Bombay, 1982. | MR 691308 | Zbl 0534.14012

[Gr] Grotendiek, A., Elements de Geometrie Algebraique, Publ. I.H.E.S. 8 (1961). | Numdam | Zbl 0118.36206

[H] Hartshorne, R., Algebraic Geometry. Springer-Verlag, New York, 1977. | MR 463157 | Zbl 0367.14001

[Mo] Morrison, I., Projective Stability of Ruled Surfaces. Inventiones Math. 56 269-304 (1980). | MR 561975 | Zbl 0423.14005

[Mu1] Mumford, D., Geometric Invariant Theory. Springer-Verlag, New York (1965). | MR 214602 | Zbl 0147.39304

[Mu2] Mumford, D., Stability of Projective Varieties. Enseignement Math. XXIII, 39-110 (1977). | MR 450272 | Zbl 0363.14003